# SDR SWAA2018032720746

- Difficulty date: March 2, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824037
- Condition: Corroded
- Location: Bs 312-358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L CORRODED BETWEEN BS 312 TO 358.   REPAIRED THE STRINGER IAW ER AND EA.
